CSpace

Browse/Search Results:  1-10 of 85 Help

Selected(0)Clear Items/Page:    Sort:
A Fully Divergence-Free Finite Element Scheme for Stationary Inductionless Magnetohydrodynamic Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 90, 期号: 2, 页码: 30
Authors:  Zhang, Xiaodi;  Wang, Xiaorong
Favorite  |  View/Download:16/0  |  Submit date:2022/04/02
Mixed finite element method  Divergence-free  Inductionless MHD equations  Conservation of charge and mass  
Subdivision based isogeometric analysis for geometric flows 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2021, 页码: 24
Authors:  Pan, Qing;  Rabczuk, Timon;  Chen, Chong
Favorite  |  View/Download:10/0  |  Submit date:2022/04/02
extended Loop subdivision  geometric flows  isogeometric analysis  
Order Reduced Schemes for the Fourth Order Eigenvalue Problems on Multi-Connected Planar Domains 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 4, 页码: 920-944
Authors:  Xi, Yingxia;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:19/0  |  Submit date:2022/04/02
Multilevel mixed element method  fourth order eigenvalue problem  multi-connected planar domain  
Error Estimate of a Fully Discrete Finite Element Method for Incompressible Vector Potential Magnetohydrodynamic System 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 88, 期号: 3, 页码: 24
Authors:  Ding, Qianqian;  Long, Xiaonian;  Mao, Shipeng
Favorite  |  View/Download:10/0  |  Submit date:2022/04/02
Magnetohydrodynamic  Magnetic vector potential  Finite element method  Error estimates  
A constrained transport divergence-free finite element method for incompressible MHD equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2021, 卷号: 428, 页码: 22
Authors:  Li, Lingxiao;  Zhang, Donghang;  Zheng, Weiying
Favorite  |  View/Download:36/0  |  Submit date:2021/04/26
Magnetohydrodynamic equations  Constrained transport  Magnetic vector potential  Divergence-free finite element method  Block preconditioner  
An advanced ALE-mixed finite element method for a cardiovascular fluid-structure interaction problem with multiple moving interfaces 期刊论文
JOURNAL OF COMPUTATIONAL SCIENCE, 2021, 卷号: 50, 页码: 13
Authors:  Sun, Pengtao;  Zhang, Chen-Song;  Lan, Rihui;  Li, Lin
Favorite  |  View/Download:20/0  |  Submit date:2022/04/02
Arbitrary Lagrangian-Eulerian (ALE) mapping  Mixed finite element method  Fluid-structure interaction (FSI)  Cardiovascular environment  Saddle-point linear algebraic system  Multi-domain  interface interactions  Vascular aneurysm  Endovascular stent graft  
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:70/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
WELL-POSEDNESS AND THE MULTISCALE ALGORITHM FOR HETEROGENEOUS SCATTERING OF MAXWELL'S EQUATIONS IN DISPERSIVE MEDIA 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2021, 卷号: 18, 期号: 2, 页码: 235-264
Authors:  Zhang, Yongwei;  Cao, Liqun;  Shi, Dongyang
Favorite  |  View/Download:40/0  |  Submit date:2021/04/26
Maxwell's equations  dispersive medium  well-posedness  the multiscale asymptotic expansion  finite element method  
A locking free numerical approximation for quasilinear poroelasticity problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 6, 页码: 1538-1554
Authors:  Zhang, Jingyuan;  Zhou, Chenguang;  Cao, Yanzhao;  Meir, A. J.
Favorite  |  View/Download:44/0  |  Submit date:2021/01/14
Poroelasticity  Dilatation-dependent permeability  Volumetric stress formulation  Weak Galerkin mixed finite element method  Finite element method  
Convergence rate of multiscale finite element method for various boundary problems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 374, 页码: 8
Authors:  Ye, Changqing;  Dong, Hao;  Cui, Junzhi
Favorite  |  View/Download:46/0  |  Submit date:2020/05/24
Multiscale finite element method  Boundary problems  Hemivariational inequality  Homogenization theory  Numerical convergence rate